# SDR USAA2010011390091

- Difficulty date: December 20, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 39,647 hours, 16,333 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472177208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - CORROSION ON SEAT TRACK BETWEEN FR63 + 2 INCHES TO FR63 + 6 INCHES, -Y1292.  REPAIRED SEAT TRACK BETWEEN FR63 + 2 INCHES TO FR63 + 6 INCHES, -Y1292 IAW A319 SRM 53-00-15.
